EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
CC TIBIAL INSERT SZ 2, 11MM |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, the 77 y/o male patient had a right knee poly exchange of possible recalled poly.Patient was revised to exactech devices.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos and x-rays.The device is not available for evaluation due to hospital will not allow rep to retrieve any explanted product.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.Implant date is unknown.The reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.